# SDR 2012FA0000240

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: General aviation
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- Aircraft time: 22,306 hours
- Engine: Cont IO520BB
- Engine time: 360 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Taxi Light
- Part time: 1,818 hours, 7,272 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAXI LIGHT TO BE INOPERATIVE.  DURING TROUBLESHOOTING,  FOUND THE TAXI LIGHT CIRCUIT BREAKER TO BE AT FAULT.  INSTALLED NEW  CIRCUIT BREAKER.  OPS CHECKED OK.  NO CAUSES OR RECOMENDATIONS KNOWN AT THIS TIME.
